# SDR KCSA201811201324

- Difficulty date: November 20, 2018
- Submitted: January 12, 2019
- Operation: Air carrier
- Aircraft: N765CK
- Make and model: Boeing 767-3P6
- Aircraft serial: 26238
- Aircraft time: 85,070 hours, 24,889 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1263
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF CORROSION ON AFT CORGO COMPARTMENT FLOOR FRAME UPPER CHORD AT STA 1263 RBL 22
